# SDR F3LA2011071200660

- Difficulty date: July 2, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N905FR
- Make and model: Airbus A319-111
- Aircraft serial: 1583
- Aircraft time: 34,352 hours, 16,394 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Part number: D572525800004
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: NON ROUTINE NR 36085; RT WING MLG SUPPORT RIB 5 FORWARD LUG INNER BORE HAS CORROSION. REFERENCES EO AO-57EO-20243.  REMOVED CORROSION BY OVER SIZING BORE TO 3.7995" AND INSTALL NEW BUSHINGS IAW SRM 57-26-13, PARA 5C, FIG 203 AND 204.
